# SDR AALA20060564

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ONT - ON TAKEOFF REPORTED SMOKE IN CABIN.  RETURNED TO ONT AND LANED WITHOUT INCIDENT.  FOUND APU OIL LEAK FROM OIL CAP.  REINSTALLED CAP AND COALESCER BAGS ON BOTH PACKS.  ACCOMPLISHED PACK BURN AND OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
